# SDR DXTA200702451

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Beech 400A
- Aircraft serial: RK436
- Aircraft time: 1,258 hours, 1,170 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

TARGET TAKEOFF POWER COMPUTED AS 99.0 PERCENT N1. CONDITIONS SEA LEVEL 22 DEG C. POWER AT 0 KNOTS 97.5 PERCENT N1. POWER AT 80 KNOTS 98.0 PERCENT N1 TAKEOFF ABORTED.   PERFORMED ENGINES GROUND CHECKS I.A.W HAWKER 400XP MAINT MANUAL 71-00-00, FIG 206. FOUND THAT N1 FOR THE DAY WAS ACHIEVED WELL WITHIN LIMITS. PERFORMED CHECK 3 TIMES ALL CHECKED OK.
